Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 58, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 5, 2011, 2:23 AM EDT for 10 counties in Georgia. It was in force for 52 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2011, 2:23 AM EDT (06:23 UTC)
- Expired
- Apr 5, 2011, 3:15 AM EDT
- In force
- 52 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Ben Hill County, GA, Berrien County, GA, Colquitt County, GA, Cook County, GA, Dougherty County, GA, Irwin County, GA, Mitchell County, GA, Tift County, GA, Turner County, GA, Worth County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 2:40 AM EDT | TSTM WND DMG | Ashburn, GA | A FEW TREES AND POWERLINES REPORTED DOWN IN ASHBURN. |
| Apr 5, 2:40 AM EDT | TSTM WND DMG | Moultrie, GA | *** 1 FATAL *** LARGE OAK TREE DOWN IN THE MIDDLE OF A ROAD. A CAR RAN INTO IT AND THE DRIVER WAS KILLED. |
| Apr 5, 2:40 AM EDT | TSTM WND DMG | Poulan, GA | NUMEROUS TREES AND POWERLINES DOWN |
| Apr 5, 3:00 AM EDT | TSTM WND DMG | Tifton, GA | NUMEROUS TREES AND POWERLINES DOWN WITH THOUSANDS WITHOUT POWER. TIFT AREA ACADEMY CLOSED ON TUESDAY BECAUSE OF STORM DAMAGE TO THE SCHOOL. |
| Apr 5, 3:10 AM EDT | TSTM WND DMG | Fitzgerald, GA | A FEW TREES AND POWERLINES WERE REPORTED DOWN. |
| Apr 5, 3:10 AM EDT | TSTM WND DMG | Ocilla, GA | *** 1 FATAL, 1 INJ *** NUMEROUS TREES AND POWERLINES DOWN ACROSS THE COUNTY. ONE MAN WAS KILLED AND HIS WIFE HOSPITALIZED WHEN A TREE CRASHED THROUGH THEIR ROOF. IRWIN COUNTY SCHOOLS WERE CLOSED TUESDAY AS A RESULT OF TREES MAKING ROADS IMPASSABLE FOR SCHOOL B |
| Apr 5, 3:10 AM EDT | HAIL 1 | 3 Nw Ocilla, GA | QUARTER SIZE HAIL REPORTED NORTHWEST OF OCILLA. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 10:28 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 6.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1916 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.6
The text
As transmitted, in the capitals the NWS used until 2016.
995
WUUS52 KTAE 050623
SVRTAE
GAC017-019-071-075-095-155-205-277-287-321-050715-
/O.NEW.KTAE.SV.W.0058.110405T0623Z-110405T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
223 AM EDT TUE APR 5 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BEN HILL COUNTY IN SOUTH CENTRAL GEORGIA...
WESTERN BERRIEN COUNTY IN SOUTH CENTRAL GEORGIA...
COLQUITT COUNTY IN SOUTH CENTRAL GEORGIA...
COOK COUNTY IN SOUTH CENTRAL GEORGIA...
IRWIN COUNTY IN SOUTH CENTRAL GEORGIA...
TIFT COUNTY IN SOUTH CENTRAL GEORGIA...
TURNER COUNTY IN SOUTH CENTRAL GEORGIA...
WORTH COUNTY IN SOUTH CENTRAL GEORGIA...
SOUTHEASTERN DOUGHERTY COUNTY IN SOUTHWEST GEORGIA...
EASTERN MITCHELL COUNTY IN SOUTHWEST GEORGIA...
* UNTIL 315 AM EDT
* AT 218 AM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 13 MILES NORTHWEST OF ASHBURN TO PELHAM...AND MOVING EAST AT
55 MPH. THIS IS A DANGEROUS SITUATION. SEEK STURDY SHELTER
IMMEDIATELY!
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SYLVESTER...DOERUN...POULAN...TY TY...MOULTRIE...NORMAN PARK...
OMEGA...PHILLIPSBURG...TIFTON...UNIONVILLE...MYSTIC...FITZGERALD...
LENOX...OCILLA...ENIGMA...SPARKS...ADEL AND ALAPAHA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
&&
LAT...LON 3160 8305 3147 8311 3146 8315 3144 8313
3103 8337 3103 8349 3107 8357 3104 8358
3105 8400 3108 8401 3108 8425 3183 8384
3181 8381 3181 8362 3186 8361 3185 8318
3182 8313 3178 8299 3168 8299
TIME...MOT...LOC 0622Z 270DEG 47KT 3186 8371 3111 8415
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 10:38 PM EDT, 3 hours 45 minutes earlier.
Area forecast discussion, Apr 4, 10:38 PM EDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1038 PM EDT MON APR 4 2011
...SEVERE WEATHER POSSIBLE TONIGHT THROUGH EARLY TUESDAY MORNING AS
A SQUALL LINE APPROACHES THE REGION FROM THE WEST...
.DISCUSSION...
AT 10 PM EDT (9 PM CDT)...A SQUALL LINE (ASSOCIATED WITH A STRONG
COLD FRONT) EXTENDED FROM NORTHWEST OF ATLANTA GA TO MOBILE AL.
NUMEROUS WARNINGS HAVE BEEN ISSUED WITH THIS SQUALL LINE...AND WE
SEE NO REASON WHY THIS WILL NOT CONTINUE AS THE SQUALL LINE MOVES
INTO OUR FORECAST AREA WITHIN THE NEXT FEW HOURS. SO FAR IT LOOKS LIKE
THE NWP GUIDANCE WAS CORRECT IN THEIR HANDLING OF THIS SQUALL LINE
AND THE OVERALL LARGE SCALE ENVIRONMENT. THE COMBINATION OF
VERTICAL WIND SHEAR AND INSTABILITY APPEAR FAVORABLE FOR SOME
THUNDERSTORMS TO BECOME SEVERE. THE MAIN THREAT WILL BE DAMAGING
WIND GUSTS...BUT THE SHEAR IS HIGH ENOUGH FOR THE POSSIBILITY OF
AN ISOLATED TORNADO. THE LATEST HIGH RES NWP GUIDANCE INDICATES
THAT THE SQUALL LINE MAY WEAKEN SOMEWHAT AS IT GETS INTO THE FL
BIG BEND AND SOUTH CENTRAL GEORGIA EARLY TUESDAY MORNING.
&&
.AVIATION...
CONDITIONS WILL DETERIORATE OVERNIGHT AS A STRONG COLD FRONT AND
ASSOCIATED SQUALL LINE MOVE ACROSS THE REGION. MVFR CONDITIONS
ALONG THE GULF COAST WILL SPREAD INLAND THROUGH THE REMAINDER OF
THE EVENING. THE SQUALL LINE IS FORECAST TO REACH KDHN AND KECP BY
05Z-06Z...KABY TO KTLH BY 08Z-09Z...AND KVLD BY 10Z. WIND GUSTS OF
35 TO 45 KNOTS ARE EXPECTED WITH HIGHER GUSTS POSSIBLE AS THE LINE
MOVES THROUGH. WEST TO NORTHWEST WINDS WILL IMMEDIATELY FOLLOW THE
SQUALL LINE AND REMAIN GUSTY THROUGH TUESDAY. SKIES SHOULD CLEAR
FROM WEST TO EAST BY MID-MORNING.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
COASTAL BAY...COASTAL FRANKLIN...COASTAL GULF...COASTAL
JEFFERSON...COASTAL TAYLOR...COASTAL WAKULLA...GADSDEN...
HOLMES...INLAND BAY...INLAND FRANKLIN...INLAND GULF...
INLAND JEFFERSON...INLAND TAYLOR...INLAND WAKULLA...INLAND
WALTON...JACKSON...LAFAYETTE...LEON...LIBERTY...MADISON...
SOUTH WALTON...WASHINGTON.
HIGH SURF ADVISORY UNTIL 2 PM EDT /1 PM CDT/ TUESDAY FOR THE
FOLLOWING ZONES: COASTAL BAY...COASTAL GULF...SOUTH WALTON.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT TUESDAY FOR THE FOLLOWING
ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
NM.
&&
AVIATION...CAMP
REST OF DISCUSSION...FOURNIERHazardous weather outlook, Apr 4, 10:15 PM EDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 1015 PM EDT MON APR 4 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-060215- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1015 PM EDT MON APR 4 2011 /915 PM CDT MON APR 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... ...SEVERE STORMS POSSIBLE THROUGH EARLY TUESDAY MORNING... ...HIGH SURF AND DANGEROUS RIP CURRENTS TONIGHT THROUGH TUESDAY MORNING... ...SMALL CRAFT ADVISORY IN EFFECT... A STRONG COLD FRONT IS APPROACHING FROM THE NORTHWEST. A SQUALL LINE IS ACCOMPANYING THIS FRONT...PRODUCING NUMEROUS THUNDERSTORMS. SOME OF THESE STORMS HAVE BEEN SEVERE...WITH DAMAGING WINDS BEING THE MAIN THREAT. THIS SQUALL LINE WILL ENTER SOUTHEAST ALABAMA AND THE FLORIDA PANHANDLE BETWEEN MIDNIGHT CDT AND 2 AM CDT...SOUTHWEST GEORGIA AND THE FLORIDA BIG BEND BETWEEN 3 AM EDT AND 8 AM EDT...AND THEN EXIT THE DIXIE AND LAFAYETTE COUNTY REGION BY MID MORNING. DAMAGING WIND GUSTS WILL CONTINUE TO BE THE MAIN THREAT...BUT AN ISOLATED TORNADO CAN NOT BE RULED OUT. STRONG ONSHORE WINDS WILL CAUSE ROUGH SURF AND SEAS OVER THE GULF COASTAL WATERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SKIES WILL GRADUALLY CLEAR FROM WEST TO EAST BY LATE TUESDAY MORNING OR EARLY AFTERNOON. WINDS...SEAS...AND SURF HEIGHTS WILL GRADUALLY SUBSIDE DURING THE DAY ON TUESDAY. MUCH COOLER AIR WILL ARRIVE IN THE WAKE OF THE COLD FRONT. TUESDAY NIGHT...A FEW OF THE NORMALLY COLDEST INLAND LOCATIONS COULD DROP INTO THE MID 30S. IF THIS OCCURS... PATCHY FROST CANNOT BE RULED OUT. NO OTHER HAZARDOUS WEATHER IS ANTICIPATED FOR THE REMAINDER OF THE WEEK AND NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THE OVERNIGHT PERIOD. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
In the hours before
Local storm report, Apr 5, 2:00 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
200 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM HAIL 5 SW LEESBURG 31.68N 84.23W
04/05/2011 M1.75 INCH LEE GA TRAINED SPOTTER
GOLF BALL SIZE HAIL TREE DOWN. UP TO 40 MPH WIND
&&
BLOCKLocal storm report, Apr 5, 2:05 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
205 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM TSTM WND DMG BLAKELY 31.38N 84.94W
04/05/2011 EARLY GA COUNTY OFFICIAL
COUNTYWIDE REPORTS OF POWERLINES AND TREES DOWN
&&
BLOCKLocal storm report, Apr 5, 2:10 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
210 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TSTM WND DMG COLQUITT 31.17N 84.73W
04/05/2011 MILLER GA COUNTY OFFICIAL
COUNTRYWIDE POWERLINES AND TREES DOWN
&&
BLOCKLocal storm report, Apr 5, 2:11 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
211 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM TSTM WND DMG MARIANNA 30.77N 85.24W
04/05/2011 JACKSON FL TRAINED SPOTTER
TREE DAMAGE AND POWERLINES DOWN ACROSS COUNTY
&&
BLOCKLocal storm report, Apr 5, 2:13 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
213 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TSTM WND DMG DONALDSONVILLE MUNI AIR 31.01N 84.88W
04/05/2011 SEMINOLE GA COUNTY OFFICIAL
TREES DOWN DUE TO STRONG WINDS ACROSS COUNTY
&&
BLOCKLocal storm report, Apr 5, 2:15 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
215 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM TSTM WND DMG CUTHBERT 31.77N 84.79W
04/05/2011 RANDOLPH GA FIRE DEPT/RESCUE
MANY TREES DOWN COUNTYWIDE. ONE TREE PUNCTURED ROOF IN
TOWN
&&
BLOCKThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 12:13 AM EDT | Severe Thunderstorm Warning | TAE | Clay, Quitman, Randolph | 47 min |
| Apr 5, 12:41 AM EDT | Severe Thunderstorm Warning | TAE | Clay, Randolph, Terrell | 49 min |
| Apr 5, 12:59 AM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Early, Randolph, Terrell | 31 min |
| Apr 5, 1:08 AM EDT | Tornado Warning | TAE | Lee, Randolph, Terrell | 52 min |
| Apr 5, 1:28 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Clay, Dougherty, Early, Lee and 4 more | 32 min |
| Apr 5, 1:43 AM EDT | Severe Thunderstorm Warning | TAE | Decatur, Seminole | 47 min |
| Apr 5, 1:46 AM EDT | Severe Thunderstorm Warning | TAE | Dougherty, Lee, Terrell, Turner, Worth | 44 min |
| Apr 5, 1:49 AM EDT | Tornado Warning | TAE | Lee, Turner, Worth | 41 min |
| Apr 5, 1:58 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Decatur, Dougherty, Grady, Lee and 5 more | 32 min |
| Apr 5, 2:17 AM EDT | Tornado Warning | TAE | Baker, Colquitt, Dougherty, Mitchell, Worth | 43 min |
| Apr 5, 2:28 AM EDT | Severe Thunderstorm Warning | TAE | Decatur, Grady, Seminole | 47 min |
| Apr 5, 2:45 AM EDT | Severe Thunderstorm Warning | TAE | Brooks, Colquitt, Cook, Grady, Mitchell, Thomas | 45 min |
| Apr 5, 2:59 AM EDT | Severe Thunderstorm Warning | TAE | Grady, Thomas | 46 min |
| Apr 5, 3:06 AM EDT | Severe Thunderstorm Warning | TAE | Ben Hill, Berrien, Brooks, Colquitt, Cook, Irwin and 4 more | 39 min |
| Apr 5, 3:28 AM EDT | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Colquitt, Cook, Lanier, Lowndes and 1 more | 47 min |
| Apr 5, 3:42 AM EDT | Severe Thunderstorm Warning | TAE | Berrien, Cook, Irwin, Lanier | 33 min |
| Apr 5, 4:05 AM EDT | Tornado Warning | TAE | Berrien, Lanier, Lowndes | 25 min |
| Apr 5, 4:11 AM EDT | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Cook, Lanier, Lowndes | 49 min |
| Apr 5, 3:40 PM EDT | Red Flag Warning | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 28 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.